# SDR AU000880

- Difficulty date: September 12, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 3250 · Landing Gear Steering System
- Part: Flange
- Part number: 5325012055
- Condition: Loose
- Location: Landing Gear Ste
- Part time: 5,827 cycles
- Component: Landing Gear Ste
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL STEERING SYSTEM BEARING RETAINER AND RETAINING BOLTS LOOSE.  (X)
